MathSciNet Relay Station
MathSciNet bibliographic data
MR1779950 (2001k:11221) 11R29 (11R27 11R37)
Azizi, Abdelmalek Sur la capitulation des 2-classes d'idéaux de ${\bf k}={\bf Q}(\sqrt{2pq},i)$$p\equiv-q\equiv1\bmod4$. (French) [Capitulation of the 2-ideal classes of ${\bf k}={\bf Q}(\sqrt{2pq},i)$, where $p\equiv-q\equiv1\bmod4$] Acta Arith. 94 (2000), no. 4, 383–399.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement